# SDR SWAA2022113069896

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BALANCE WEIGHTS POSITION NR 3, UPPER AILERON, IN THE BALANCE BAY NR 5, RT WING.   REPLACED THE AILERON BALANCE WEIGHT IAW SRM 51-60-01-0G-0, STEP 5.A. 5 . D.
